# SDR MDR03015

- Difficulty date: June 6, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: FP201
- Make and model: Skrsky S64E
- Aircraft serial: 64019
- Aircraft time: 1,366 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: SB3401103
- Condition: Disintegrated
- Location: M/R Gearbox
- Component: Gearbox
- Component part number: 643520400065
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROLLER BRG FAILED.  MGB, SN A6-032, REMOVED FOR MAKING METAL, INDICATED BY  MGB CHIP LIGHT. INSP IN SHOP INDICATEDRATCHETING NOISE COMING FROM RT INPUT ASSY WHEN ROTATED.  LG AMOUNT OF METALS WERE FOUND IN MGB SUMP.  WHILE REMOVING RT 1ST STG PRIMARY INPUT ASSY, ROLLER BRGS FROM SB3401-103 ROLLER BRG CONE WERE FOUND IN WEB AREA OF INTERMEDIATE HSG.  REMOVAL OF RT INTERMEDIATE INPUT ASSY SHOWED EXCESSIVE AMOUNTS OF FERROUS METAL ON 2ND STG INPUT HSG.  REMOVAL AND TEARDOWN INSP OF 2ND STG INPUT ASSY REVEALED ROLLER BRG CONE FAILED DURING OPERATION.  DURING FAILURE,CAGE TO BRG CONE DISINTEGRATED EXCEPT FOR BOTTOM EDGE AS INSTALLED.  NUMEROUS ROLLERS WERE MISSING, SOME WERE IN CHUNKS.
